We study a one-parameter family of eikonal Hamilton–Jacobi equations on an embedded network, and prove that there exists a unique critical value for which the corresponding equation admits global solutions, in a suitable viscosity sense. Such a solution is identified, via a Hopf–Lax-type formula, once an admissible trace is assigned on an intrinsic boundary. The salient point of our method is to associate to the network an abstract graph, encoding all of the information on the complexity of the network, and to relate the differential equation to a discrete functional equation on the graph. Comparison principles and representation formulae are proven in the supercritical case as well.

Siconolfi, A., & Sorrentino, A. (2018). Global results for eikonal Hamilton-Jacobi equations on networks. ANALYSIS & PDE, 11(1), 171-211 [10.2140/apde.2018.11.171].

Global results for eikonal Hamilton-Jacobi equations on networks

Sorrentino A.
2018

Abstract

We study a one-parameter family of eikonal Hamilton–Jacobi equations on an embedded network, and prove that there exists a unique critical value for which the corresponding equation admits global solutions, in a suitable viscosity sense. Such a solution is identified, via a Hopf–Lax-type formula, once an admissible trace is assigned on an intrinsic boundary. The salient point of our method is to associate to the network an abstract graph, encoding all of the information on the complexity of the network, and to relate the differential equation to a discrete functional equation on the graph. Comparison principles and representation formulae are proven in the supercritical case as well.
Pubblicato
Rilevanza internazionale
Articolo
Esperti anonimi
Settore MAT/05 - Analisi Matematica
English
Siconolfi, A., & Sorrentino, A. (2018). Global results for eikonal Hamilton-Jacobi equations on networks. ANALYSIS & PDE, 11(1), 171-211 [10.2140/apde.2018.11.171].
Siconolfi, A; Sorrentino, A
Articolo su rivista
File in questo prodotto:
File Dimensione Formato  
EikonalHJNetworks_Accepted.pdf

accesso solo dalla rete interna

Licenza: Non specificato
Dimensione 448.31 kB
Formato Adobe PDF
448.31 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/2108/191833
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 3
  • ???jsp.display-item.citation.isi??? 4
social impact